# SDR USAA2009051491173

- Difficulty date: May 4, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470489000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SHEAR PLATE WEB LOCATED AT STR 38L BETWEEN FR56 AND FR57 AFT CARGO COMPARTMENT.  REPLACED SHEAR PLATE WEB LOCATED AT STR 38L BETWEEN FR56 AND FR57 AFT CARGO COMPARTMENT IAW A320 SRM 51-72-11.
